Some convergence and data dependence results for various fixed point iterative methods


KARAKAYA V. , Gursoy F., Erturk M.

KUWAIT JOURNAL OF SCIENCE, vol.43, no.1, pp.112-128, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2016
  • Journal Name: KUWAIT JOURNAL OF SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.112-128
  • Keywords: Convergence, data dependence of fixed points, equivalence of convergence, iterative methods, rate of convergence, APPROXIMATION

Abstract

We have compared rate of convergence among various iterative methods. Also, we have established an equivalency result between convergence of two recently introduced iterative methods and we have proven a data dependence result for one of them.